Structural properties of semigroups
Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 73-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_1_a19,
author = {L. N. Shevrin},
title = {Structural properties of semigroups},
journal = {Doklady Akademii Nauk},
pages = {73--76},
year = {1961},
volume = {138},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a19/}
}
L. N. Shevrin. Structural properties of semigroups. Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 73-76. http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a19/